MathSciNet Relay Station
MathSciNet bibliographic data
MR1115954 60J45 (31C25)
Albeverio, Sergio; Ma, Zhi Ming A note on quasicontinuous kernels representing quasi-linear positive maps. Forum Math. 3 (1991), no. 4, 389–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement